Flinders University Flinders Academic Commons

Flinders Academic Commons >
Flinders Digital Archive >
Science and Engineering >
Computer Science, Engineering and Mathematics  >
Computer Science, Engineering and Mathematics - Collected Works >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/25820

Title: Interpolation by polynomials with non-negative coefficients
Authors: Bottema, Murk Jan
Halpern, Mark
Moran, William
Keywords: Feedback
Control systems
Issue Date: 1996
Publisher: Institute of Electrical and Electronics Engineers Computer Society (IEEE Publishing)
Citation: Bottema, M.J., Halpern, M. and Moran, W. 1996. Interpolation by polynomials with nonnegative coefficients. 1996 Proceedings of the 35th IEEE Conference on Decision and Control, vol. 3, 2884 - 2889.
Abstract: We consider the problem of determining whether a polynomial of a given order and having only nonnegative coefficients can be found to interpolate a given set of positive data. This problem arises in the design of maximally robust integrating feedback controllers for linear discrete-time plants and is also relevant to the design of nonovershooting control systems. We present an algorithm for determining whether such a polynomial exists for given interpolation data.
URI: http://hdl.handle.net/2328/25820
ISBN: 0780335902
Appears in Collections:Computer Science, Engineering and Mathematics - Collected Works

Files in This Item:

File Description SizeFormat
Bottema Interpolation.pdf567.81 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback